How Many Algebraic (Finite) Extensions Over The Rationals

Keng-Teh Tan

Publications de l'Institut Mathématique (1975)

  • Volume: 18(32), Issue: 38, page 193-195
  • ISSN: 0350-1302

How to cite


Keng-Teh Tan. "How Many Algebraic (Finite) Extensions Over The Rationals." Publications de l'Institut Mathématique 18(32).38 (1975): 193-195. <>.

author = {Keng-Teh Tan},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {38},
pages = {193-195},
publisher = {Matematički institut SANU},
title = {How Many Algebraic (Finite) Extensions Over The Rationals},
url = {},
volume = {18(32)},
year = {1975},

AU - Keng-Teh Tan
TI - How Many Algebraic (Finite) Extensions Over The Rationals
JO - Publications de l'Institut Mathématique
PY - 1975
PB - Matematički institut SANU
VL - 18(32)
IS - 38
SP - 193
EP - 195
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.